Communications in Mathematical Physics

, Volume 295, Issue 1, pp 289–291 | Cite as

Addendum to: Genericity of Nondegeneracy for Light Rays in Stationary Spacetimes

Article

Abstract

We improve to the C–category the genericity result of light rays nondegeneracy in the stationary case given in [2].

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Biliotti L., Javaloyes M.A., Piccione P.: Indiana Univ. Math. J. 58(4), 1797–1830 (2009)MATHCrossRefMathSciNetGoogle Scholar
  2. 2.
    Giambò R., Giannoni F., Piccione P.: Commun. Math. Phys. 287(3), 903–923 (2009)CrossRefADSGoogle Scholar
  3. 3.
    Floer A., Hofer H., Salamon D.: Duke Math. J. 80(1), 251–292 (1995)MATHCrossRefMathSciNetGoogle Scholar

Copyright information

© Springer-Verlag 2009

Authors and Affiliations

  1. 1.Dipartimento di Matematica e InformaticaUniversità di CamerinoCamerinoItaly
  2. 2.Departamento de Geometría y Topología, Facultad de CienciasUniversidad de GranadaGranadaSpain

Personalised recommendations